# SDR SWAA2019021329556

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 38,082 hours, 22,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT STOWBINS EMERGENCY LIGHTS INOP BETWEEN ROW 1 AND ROW 2.  R&R BATTERY IAW AMM.
